Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 79, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 10, 2007, 9:06 PM EDT for Addison County, Vermont. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2007, 9:06 PM EDT (01:06 UTC)
- Expired
- Jul 10, 2007, 9:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Addison County, VT
The radar
The Burlington radar (KCXX), 52 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2818 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 110106
SVRBTV
VTC001-110145-
/O.NEW.KBTV.SV.W.0079.070711T0106Z-070711T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
906 PM EDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADDISON COUNTY IN CENTRAL VERMONT
* UNTIL 945 PM EDT.
* AT 903 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRIDPORT...AND MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VERGENNES AND 6 MILES NORTHWEST OF NEW HAVEN AROUND 925 PM EDT.
FERRISBURG AND 8 MILES NORTHWEST OF BRISTOL AROUND 930 PM EDT.
KINGSLAND BAY STATE PARK AROUND 935 PM EDT.
MONKTON AROUND 940 PM EDT.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4399 7340 4385 7314 4391 7287 4429 7299
4425 7332
$$
SISSON2 follow-up statements
000
WWUS51 KBTV 110131
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
931 PM EDT TUE JUL 10 2007
VTC001-110145-
/O.CON.KBTV.SV.W.0079.000000T0000Z-070711T0145Z/
ADDISON VT-
931 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR ADDISON COUNTY...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RIPTON..MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH LINCOLN AND 8 MILES SOUTHEAST OF NEW HAVEN MILLS AROUND 940
PM EDT.
LINCOLN...8 MILES SOUTHEAST OF SOUTH STARKSBORO AND 9 MILES
SOUTHEAST OF BRISTOL AROUND 945 PM EDT.
IF ON OR NEAR CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4399 7340 4385 7314 4391 7287 4429 7299
4425 7332
$$
SISSON000
WWUS51 KBTV 110143
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
942 PM EDT TUE JUL 10 2007
VTC001-110152-
/O.EXP.KBTV.SV.W.0079.000000T0000Z-070711T0145Z/
ADDISON VT-
942 PM EDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR ADDISON COUNTY EXPIRES AT 945
PM EDT...
THE SEVERE THUNDERSTORM THREAT HAS DIMINISHED. DIME SIZED HAIL WAS
REPORTED IN BRANDON AT 932 PM.
SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE THROUGH
11 PM.
LAT...LON 4399 7340 4385 7314 4391 7287 4429 7299
4425 7332
$$
SISSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:59 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 10, 7:59 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 759 PM EDT TUE JUL 10 2007 .SYNOPSIS... A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT THROUGH 9 PM EARLY TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE ACCOMPANIED BY STRONG WINDS...SMALL HAIL AND HEAVY RAIN THROUGH EARLY TONIGHT. OTHERWISE A WARM HUMID AIRMASS WILL CONTINUE ACROSS THE AREA INTO WESNESDAY NIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON AND NIGHT...WITH MORE THUNDERSTORMS ACCOMPANIED BY GUSTY WINDS...HAIL AND HEAVY RAIN. DRIER AIR WILL MOVE INTO THE AREA ON THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEV TSTM WATCH IN EFFECT THRU 9 PM THIS EVE. SOUTHWEST UPR LVL FLOW ACRS AREA IN ADVANCE OF NXT H/5 TROF MOVG INTO WRN GRTLKS. SFC FEATURES INCLUDE QUASI STATIONARY FNTL BNDRY FM CAPE COD...THEN THRU ERN VT...AND INTO NRN NY...THEN W INTO THE CNTRL GRTLKS. SATL INDCS THAT CLD BAND ASOCD WITH CDFNT BROKE UP ALLOWING HEATING AND DESTABILIZATION. MAJOR CONTRIB FACTORS TOP PSBL SEV TSTMS ARE UPLIFT FM TERRAIN...INCRSNG DESTABILIZATION OF ATMOSPHERE AND CLD BNDRYS. GREATEST CAPES WRN VT AND ERN/CNTRL NY THUS POT FOR SEV TSTMS ACRS OUR AREA THIS AFTN INTO THE EVE. WL INDC STG/DAM WNDS...SMALL HAIL AND HVY RAIN WITH ANY TSTMS INTO FIRST PART OF TNGT. CNVTN DVLPD OVR ADIRONDACKS AND SRN GREEN MTNS ERLY THIS AFTN WITH STORMS MOVG E ACRS AREA AND WL CONT INTO THE ERLY NIGHT HOURS. THEREAFTR...THINGS CALM DOWN A BIT LATER TNGT. HOWEVER WITH APRCHG TROF TO OUR W...AND MUGGY AIRMASS IN PLACE...WL INDC CHC SHWR/TSTM OVRNGT...WITH PTCHY LATE NIGHT FOG. WL IND LOWS IN THE UPR 60S TO LWR 70S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... DURG WED...H/5 TROF MOVS FM CNTRL GRTLKS WED MRNG...INTO NRN NY LATE WED AND INTO NEW ENG LTR WED NGT. NXT H/5 TROF APRCHS AREA FM GRTLKS THURS NGT WITH INCRSG CLDS...AND CHC SHWR NRN NY AND SLGT CHC ELSW LATE AT NGT. CDFNT ASOCD WITH INITIAL TROF...MOVS FM ERN GRT LKS ERLY WED...ACRS NRN NY WED AFTN AND VT WED NGT. STG ACTIVE CDFNT WITH TIGHT THERMAL PACKING ON MODEL. WL GO WITH LIKELY SHWRS/TSTMS ACRS AREA AND WL INDC GUSTY WINDS...SMALL HAIL AND HVY RAIN WITH THESE STORMS AS THEY MOV W TO E ACRS AREA...PER SPC OUTLOOK FOR DAY 2. THIS IS FOLLOWED BY SOME DRYING THURS IN ADVANCE OF SECONDARY CDFNT LATER THURS NGT. HAVE GONE CLOSE TO MAV TEMPS...BUT TWEAKED MAXS AND MINS UP A FEW DEGRS EACH DAY/NGT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... BASIC TREND IN LATEST AVBL MODEL/ENSEMBLE SOLNS CONTINUES TO PAINT A RATHER UNSETTLED SCENARIO ACROSS THE NORTH COUNTRY THROUGH MUCH OF THE EXTENDED. MEAN PATTERN WOULD SUGGEST THE COMBINATION OF UPPER LVL TROUGHINESS...AND SEVERAL SFC TROUGH PASSGS DURING THE PERIOD WOULD ARGUE FOR CHC POPS THROUGH MUCH OF THE PERIOD. BEST CHC OF THUNDER WOULD APPEAR TO OCCUR BY MONDAY INTO TUESDAY WHEN MORE ENHANCED SFC BASED INSTABILITY APPEARS TO OCCUR. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... FOR THE NEXT 24 HOURS...SCT STRONG CONVECTION THIS EVENING NOT EXPECTED TO AFFECT ANY TAF SITES EXCEPT KMSS WHERE BRIEF MVFR/IFR CONDITIONS POSSIBLE IN TSRA THRU 02Z. NEAR SATURATED SURFACE CONDITIONS COMBINED WITH LIGHT WINDS WILL LEAD TO WIDESPREAD BR AND PATCHY DENSE FOG AFTER 02Z. DURING WEDNESDAY...INCREASING SOUTH TO SOUTHWEST WINDS EXPECTED BY LATE MORNING/EARLY AFTERNOON HOURS UNDER PRIMARILY VFR CONDITIONS. NUMEROUS SHOWERS/THUNDERSTORMS WITH LOCAL MVFRIFR CONDITIONS EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS IN MOIST UNSTABLE AIRMASS IN ADVANCE OF A STRONG COLD FRONT. THEREAFTER...ON AND OFF CHCS OF SHOWERS AND OCCL BOUTS OF THUNDER WILL AFFECT THE REGION THROUGH MUCH OF THE PERIOD DUE TO THE COMBINATION OF AN UPPER TROUGH LATE IN THE WEEK...AND A SFC FRONTAL PASSG EARLY NEXT WEEK. THUS PRIMARILY VFR CONDS EXPECTED...LOW BRIEF MVFR/IFR POSSBL IN ANY CONVECTION...AND LATER AT NIGHT DUE TO PATCHY BR/FG IN FAVORED LOCALES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...SFH NEAR TERM...SFH SHORT TERM...SFH LONG TERM...JMG AVIATION...RJS/JMG
Hazardous weather outlook, Jul 10, 5:08 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 508 AM EDT TUE JUL 10 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-110915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 508 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. STRONG TO SEVERE THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE NORTH COUNTRY THIS AFTERNOON. .DAY ONE...TODAY AND TONIGHT A WEAK SURFACE BOUNDARY WILL INTERACT WITH STRONG DAYTIME HEATING AND PLENTY OF LOW LEVEL MOISTURE TO FORM ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY. THE THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK MOUNTAINS IN NORTHERN NEW YORK AND GREEN MOUNTAINS IN VERMONT BY EARLY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION AT 15 TO 20 MPH. GIVEN...THE VERY UNSTABLE AIR MASS IN PLACE...THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING WINDS. THE VERY WARM TEMPERATURES ALOFT WILL LIMIT THE POTENTIAL FOR SEVERE HAIL THIS AFTERNOON. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE REGIONS ON WEDNESDAY AFTERNOON AND EVENING. THESE STORMS ARE EXPECTED TO DEVELOP ALONG A SURFACE COLD FRONT DURING THE AFTERNOON HOURS...AND WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS...ALONG WITH HAIL AND LOCALLY HEAVY DOWN POURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE NORTH COUNTRY FOR THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BURLINGTON...ALONG WITH RAINFALL AMOUNTS. TABER
In the hours before
Local storm report, Jul 10, 5:34 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
534 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL STANNARD 44.53N 72.22W
07/10/2007 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
0520 PM HAIL WHEELOCK 44.59N 72.09W
07/10/2007 E0.50 INCH CALEDONIA VT AIRPLANE PILOT
0515 PM HAIL WOODSTOCK 43.63N 72.52W
07/10/2007 E0.25 INCH WINDSOR VT TRAINED SPOTTER
&&
MACKELocal storm report, Jul 10, 6:17 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
617 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL EAST HARDWICK 44.52N 72.31W
07/10/2007 E1.00 INCH CALEDONIA VT PUBLIC
0537 PM HAIL EAST BROWNINGTON 44.80N 72.09W
07/10/2007 E0.88 INCH ORLEANS VT TRAINED SPOTTER
0254 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY EMERGENCY MNGR
TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
DOWN IN MINERVA.
0415 PM TSTM WND DMG BROWNSVILLE 43.47N 72.47W
07/10/2007 WINDSOR VT TRAINED SPOTTER
SEVERAL TREES DOWN.
0536 PM HAIL WEST CHARLESTON 44.90N 72.06W
07/10/2007 E0.88 INCH ORLEANS VT PUBLIC
&&
MACKELocal storm report, Jul 10, 7:01 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
701 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG POTSDAM 44.67N 74.99W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0530 PM TSTM WND DMG PIERREPONT 44.54N 75.01W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
&&
MACKELocal storm report, Jul 10, 7:33 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
733 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG MORGAN CENTER 44.92N 71.98W
07/10/2007 ORLEANS VT TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN.
&&
MACKELocal storm report, Jul 10, 7:46 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
746 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ANDOVER 43.28N 72.70W
07/10/2007 E1.00 INCH WINDSOR VT AMATEUR RADIO
&&
MACKESpecial weather statement, Jul 10, 8:28 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 828 PM EDT TUE JUL 10 2007 NYZ034-035-VTZ009-011-018-019-110130- EASTERN ADDISON-WESTERN ADDISON-EASTERN RUTLAND-WESTERN RUTLAND-EASTERN ESSEX-WESTERN ESSEX- INCLUDING...BRANDON...FAIR HAVEN...MIDDLEBURY...RUTLAND AND VERGENNES 828 PM EDT TUE JUL 10 2007 AT 824 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND STRONGER THUNDERSTORMS FROM 5 MILES SOUTHWEST OF MORIAH TO 6 MILES WEST OF POULTNEY...MOVING NORTHEAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR D A R STATE PARK...SHOREHAM BY 840 PM... NEAR SUDBURY...HUBBARDTON BY 850 PM...NEAR WEST RUTLAND...CORNWALL BY 900 PM...NEAR WEYBRIDGE...SALISBURY BY 910 PM...NEAR RIPTON AND MENDON BY 920 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS AS THEY PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA UNTIL 9 PM. JMG
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:55 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 50 min |
| Jul 10, 11:11 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 64 min |
| Jul 11, 12:01 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 59 min |
| Jul 11, 1:09 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 1:16 PM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 8 hr |
| Jul 11, 1:35 PM EDT | Flash Flood Warning | BTV | Caledonia, Washington | 3 hr |
| Jul 11, 3:14 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 3:17 PM EDT | Flash Flood Warning | BTV | Lamoille, Orleans | 3 hr |
| Jul 11, 4:12 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 6:07 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 6:26 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 49 min |
| Jul 11, 6:34 PM EDT | Tornado Warning | BTV | Caledonia, Orange | 33 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.